Optimal Embeddings of Calderón Spaces in Hölder-Zygmund Spaces

  • Zia Bashir
  • Fernando Cobos
  • Georgi E. Karadzhov

Abstract

We prove optimal embeddings of Calderón spaces built-up over function spaces defined in $\mathbf{R}^n$ with the Lebesgue measure into generalized Hölder-Zygmund spaces in the super-critical and critical cases.
Published
2014-01-17
How to Cite
Bashir, Z., Cobos, F., & Karadzhov, G. E. (2014). Optimal Embeddings of Calderón Spaces in Hölder-Zygmund Spaces. MATHEMATICA SCANDINAVICA, 114(1), 120-148. https://doi.org/10.7146/math.scand.a-16642
Section
Articles